Kyoto Journal of Mathematics

The Kyoto Journal of Mathematics has a long and distinguished history of publishing high-quality and original mathematical research. It publishes research papers and surveys at the forefront of pure mathematics.

  • Includes:

    Kyoto Journal of Mathematics
    Coverage: 2010--
    ISSN: 2154-3321 (electronic)

    Journal of Mathematics of Kyoto University
    Coverage: 1961-2009
    ISSN: 0023-608X (print)

    Memoirs of the College of Science, University of Kyoto. Series A: Mathematics
    Coverage: 1950-1961
    ISSN: 0368-8887 (print)

  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1950 -- 2014
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/kjm

Featured article

Stability conditions and curve counting invariants on Calabi–Yau 3-folds

Yukinobu TodaVolume 52, Number 1
Abstract

The purpose of this paper is twofold. First we give a survey on the recent developments of curve counting invariants on Calabi-Yau 3-folds, for example, Gromov-Witten theory, Donaldson-Thomas theory, and Pandharipande-Thomas theory. Next we focus on the proof of the rationality conjecture of the generating series of PT invariants and discuss its conjectural Gopakumar-Vafa form.